# SDR UIEA200800294

- Difficulty date: August 4, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747-400
- Aircraft serial: 24833
- Engine: Ge CF680C2*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 2080 S26-27r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK FOUND FUSELAGE SKIN WITH DEEP SCRATCH AT STATION 2080 STR 26-27R.  REPAIRED AS PER SRM 53-00-01 FIGURE 201.  (S)
